Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 109, NWS Tulsa, OK

April 21, 2005Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2005, 9:29 PM CDT for Cherokee County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2005, 9:29 PM CDT (02:29 UTC)
Expired
Apr 21, 2005, 10:15 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 6:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1218 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 220230
SVRTSA
OKC021-220315-
/O.NEW.KTSA.SV.W.0109.050422T0229Z-050422T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 1015 PM CDT

* AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF PEGGS...MOVING
  EAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PEGGS...
  HULBERT...SCRAPER...ELDON...TAHLEQUAH AND OAKS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3581 9481 3592 9525 3600 9525 3602 9522
      3604 9522 3605 9520 3608 9520 3609 9511
      3617 9511 3617 9482

$$
2 follow-up statements
000 
WWUS54 KTSA 220240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT THU APR 21 2005

OKC021-220315-
/O.CON.KTSA.SV.W.0109.000000T0000Z-050422T0315Z/
CHEROKEE OK-
940 PM CDT THU APR 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 PM CDT FOR
CHEROKEE COUNTY...

AT 936 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING WINDS TO 70 MPH.  THIS STORM WAS LOCATED 4 MILES NORTH OF 
LOST CITY...MOVING EAST-SOUTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAHLEQUAH...
OAKS...SCRAPER AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3581 9481 3592 9525 3600 9525 3602 9522
      3604 9522 3605 9520 3608 9520 3609 9511
      3617 9511 3617 9482

$$
000 
WWUS54 KTSA 220303
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT THU APR 21 2005

OKC021-220315-
/O.CON.KTSA.SV.W.0109.000000T0000Z-050422T0315Z/
CHEROKEE OK-
1003 PM CDT THU APR 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 PM CDT FOR
CHEROKEE COUNTY...

AT 958 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS TO 70 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST
OF PEGGS...MOVING EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAHLEQUAH...
OAKS...SCRAPER AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3581 9481 3592 9525 3600 9525 3602 9522
      3604 9522 3605 9520 3608 9520 3609 9511
      3617 9511 3617 9482

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:12 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 21, 9:12 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT THU APR 21 2005

.MESOSCALE DISCUSSION...
THE TORNADIC SUPERCELL IS RAPIDLY LOSING ORGANIZATION AS IT MOVES
INTO CHEROKEE COUNTY AND INTO A STRONGER CAP.

THE CELL IN NORTHERN DELAWARE COUNTY HAS ACQUIRED SUPERCELL
CHARACTERISTICS WITH A GOOD REFLECTIVITY STRUCTURE AND A MODERATE
MESOCYCLONE.  THE CELL ORGANIZED AT THE EAST END OF THE WEAKER CAP
ENVELOPE AND MAY QUICKLY LOSE ITS ORGANIZATION.

RADAR TRENDS ARE IN LINE WITH MODEL DATA SUGGESTING THAT A SCATTERED
LINE OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA
FOR THE NEXT SEVERAL HOURS.  ELEVATED CAPE OF 1500 J/KG IS IN PLACE
AHEAD OF THE ACTIVITY.  THE NEGATIVE IS THAT LARGE-SCALE SYNOPTIC
LIFT IS LIMITED...RAISING THE QUESTION ABOUT STORM COVERAGE AND
INTENSITY.  EXTRAPOLATIONS OF CURRENT DATA SUGGESTS WHATEVER
CONVECTIVE POTENTIAL REMAINS INTO THE OVERNIGHT HOURS WILL BE PUSHED
CLEAR OF THE TULSA FORECAST AREA BY 4AM.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 21, 8:00 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU APR 21 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
800 PM CDT THU APR 21 2005

...SEVERE WEATHER CHANCES WILL CONTINUE THIS EVENING ACROSS MUCH OF
EASTERN OKLAHOMA AND ALL OF NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....ONGOING

DISCUSSION...

A PRE FRONTAL TROUGH WAS LOCATED ROUGHLY FROM A NOWATA COUNTY TO
TULSA COUNTY LINE...EXTENDING SOUTHWEST ACROSS SOUTH CENTRAL
OKLAHOMA. WHILE A TRAILING COLD FRONT WILL ALSO MOVE ACROSS THE AREA
TONIGHT...THE FOCUS FOR STORMS WILL REMAIN ALONG OR JUST AHEAD OF
THE PRE FRONTAL BOUNDARY. STORMS UP TO THIS POINT HAVE REMAINED
ISOLATED IN NATURE THOUGH HAVE INTENSIFIED TO SEVERE LEVELS AS THEY
ENCOUNTER A MORE FAVORABLE ENVIRONMENT ACROSS FAR EASTERN OKLAHOMA.
SHEAR PROFILES WILL REMAIN FAVORABLE FOR TORNADIC STORMS.

BASED ON LATEST RADAR TRENDS...AREAL COVERAGE OF CONVECTION REMAINS
IN QUESTION...AS LOSS OF DAYTIME HEATING AND RETREATING UPPER
SUPPORT MAY HINDER WIDESPREAD DEVELOPMENT ALONG THE SURFACE
BOUNDARY. HOWEVER...AS PREVIOUSLY MENTIONED THE ATMOSPHERE WILL
CONTINUE TO SUPPORT ISOLATED TO WIDELY SCATTERED
SUPERCELLS.

THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST AS THE COLD
FRONT SWEEPS ACROSS THE AREA THIS EVENING AND TONIGHT. THE FRONT IS
EXPECTED TO EXIT NORTHWEST ARKANSAS BETWEEN 2 AND 3 AM

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL CONTINUE TO BE NEEDED ACROSS MUCH OF THE AREA
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY....NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL BRING CHANCES OF THUNDERSTORMS BACK
TO THE AREA ON SUNDAY WITH THE BEST CHANCES ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 21, 7:16 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CDT THU APR 21 2005

OKZ061-220100-
ROGERS OK-
716 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     ROGERS

AT 716 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF VERDIGRIS...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS AND TIAWAH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Apr 21, 8:18 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             9 N COWETA              36.08N 95.65W
04/21/2005  0.88 INCH        WAGONER            OK   STORM CHASER

0740 PM     HAIL             5 W INOLA               36.15N 95.60W
04/21/2005  1.00 INCH        ROGERS             OK   STORM CHASER

0745 PM     HAIL             3 E INOLA               36.15N 95.46W
04/21/2005  1.75 INCH        ROGERS             OK   PUBLIC

0750 PM     TORNADO          4 SW INOLA              36.11N 95.56W
04/21/2005                   ROGERS             OK   AMATEUR RADIO

0759 PM     HAIL             3 W MAZIE               36.11N 95.42W
04/21/2005  1.75 INCH        MAYES              OK   TRAINED SPOTTER

0800 PM     HAIL             TIAWAH                  36.26N 95.56W
04/21/2005  4.25 INCH        ROGERS             OK   PUBLIC

0812 PM     HAIL             MAZIE                   36.11N 95.36W
04/21/2005  1.75 INCH        MAYES              OK   AMATEUR RADIO

&&

SAA
Special weather statement, Apr 21, 8:44 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT THU APR 21 2005

OKZ058-063-220215-
DELAWARE OK-OTTAWA OK-
844 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OTTAWA AND DELAWARE

AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
AFTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...GROVE...BERNICE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA AND PEORIA.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Apr 21, 8:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             2 SE INOLA              36.13N 95.48W
04/21/2005  1.50 INCH        ROGERS             OK   PUBLIC

0818 PM     HAIL             4 N WAGONER             36.02N 95.37W
04/21/2005  1.00 INCH        WAGONER            OK   AMATEUR RADIO

0818 PM     HAIL             1 W MAZIE               36.11N 95.38W
04/21/2005  1.75 INCH        MAYES              OK   AMATEUR RADIO

0834 PM     TSTM WND GST     4 N WAGONER             36.02N 95.37W
04/21/2005  65 MPH           WAGONER            OK   AMATEUR RADIO

0840 PM     HAIL             3 N WAGONER             36.00N 95.37W
04/21/2005  1.00 INCH        WAGONER            OK   AMATEUR RADIO

&&

SAA
Special weather statement, Apr 21, 9:01 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT THU APR 21 2005

OKZ057-061-220301-
CRAIG OK-ROGERS OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 181 FOR
THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 2 COUNTIES

IN NORTHEAST OKLAHOMA

CRAIG... ROGERS...

THIS INCLUDES THE CITIES OF...CLAREMORE...CATOOSA AND VINITA.

OKZ060-220301-
TULSA OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN NORTHEAST OKLAHOMA

TULSA...

THIS INCLUDES THE CITIES OF...TULSA.

F...CLAREMORE...CATOOSA AND VINITA.

OKZ058-062>063-220600-
DELAWARE OK-MAYES OK-OTTAWA OK-

...TORNADO WATCH NUMBER 181 REMAINS VALID UNTIL 1 AM CDT FOR THE
FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHEAST OKLAHOMA

DELAWARE... MAYES... OTTAWA...

THIS INCLUDES THE CITIES OF...JAY...CHOUTEAU AND MIAMI.

ARZ001>002-010>011-019>020-029-OKZ066>076-220600-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK-
CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
SEQUOYAH OK-WAGONER OK-

...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 11 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... OKMULGEE... WAGONER...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
MCINTOSH... PITTSBURG...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHECOTAH...
EUFAULA...SALLISAW...OZARK...CHARLESTON...TAHLEQUAH...STIGLER...
MUSKOGEE...STILWELL...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...
WAGONER...COWETA...FORT SMITH...MCALESTER...VAN BUREN...POTEAU...
WILBURTON...FAYETTEVILLE...SPRINGDALE...OKMULGEE...
HENRYETTA AND HUNTSVILLE.
Special weather statement, Apr 21, 9:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT THU APR 21 2005

OKZ062-067-068-220300-
CHEROKEE OK-MAYES OK-WAGONER OK-
924 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN MAYES AND NORTHEAST WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 924 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF MURPHY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LOST CITY...PEGGS...MURPHY...LOCUST
GROVE AND ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:20 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner55 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMayes57 min
Apr 21, 7:34 PM CDTTornado WarningTSARogers26 min
Apr 21, 7:58 PM CDTTornado WarningTSAMayes, Rogers, Wagoner47 min
Apr 21, 8:17 PM CDTSevere Thunderstorm WarningTSACherokee88 min
Apr 21, 8:40 PM CDTTornado WarningTSACherokee, Wagoner65 min
Apr 21, 8:52 PM CDTSevere Thunderstorm WarningTSADelaware68 min
Apr 21, 10:15 PM CDTSevere Thunderstorm WarningTSACherokee30 min
Apr 21, 10:44 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah46 min
Apr 21, 10:44 PM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 21, 11:02 PM CDTSevere Thunderstorm WarningTSAHaskell30 min
Apr 21, 11:11 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 21, 11:23 PM CDTSevere Thunderstorm WarningTSASequoyah37 min
Apr 21, 11:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
Apr 22, 12:41 AM CDTSevere Thunderstorm WarningTSALeFlore64 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.